RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2016, Volume 7, Number 1, Pages 68–73 (Mi emj216)  

This article is cited in 1 scientific paper (total in 1 paper)

On a certain integral operator acting on functions defined on the dyadic group

A. I. Rubinsteinab

a Department of Higher Mathematics, National Research Nuclear University (MEPHI), 31 Kashirskoe Ave., 115409 Moscow, Russia
b Department of Higher Mathematics and Physics, Moscow State Forest University, 1 First Institutskaya St., 141005 Mytischi, Moscow region, Russia

Abstract: A certain integral operator acting on functions defined on the dyadic group is studied in this article.

Keywords and phrases: integral operator, dyadic group, modulus of continuity.

Full text: PDF file (351 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
MSC: 47G10
Received: 20.01.2016
Language: English

Citation: A. I. Rubinstein, “On a certain integral operator acting on functions defined on the dyadic group”, Eurasian Math. J., 7:1 (2016), 68–73

Citation in format AMSBIB
\Bibitem{Rub16}
\by A.~I.~Rubinstein
\paper On a certain integral operator acting on functions defined on the dyadic group
\jour Eurasian Math. J.
\yr 2016
\vol 7
\issue 1
\pages 68--73
\mathnet{http://mi.mathnet.ru/emj216}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000380176800004}


Linking options:
  • http://mi.mathnet.ru/eng/emj216
  • http://mi.mathnet.ru/eng/emj/v7/i1/p68

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Rubinshtein, “On the analog of the theorem Bary-Stechkin of the conjugate functions for the dyadic group”, VI International Conference Problems of Mathematical Physics and Mathematical Modelling, Journal of Physics Conference Series, 937, IOP Publishing Ltd, 2017, UNSP 012044  crossref  isi
  • Eurasian Mathematical Journal
    Number of views:
    This page:88
    Full text:53
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019